Ask a doctor

Will I Ever Get a Clear Complexion? Post Peel Nightmare. (photo)

I did 7 55% LA Peels at home waited a week then did a 3 layer Fusion Peel from medpeel.com and its been a week since l did it and my skin has peeled 98%.My worry now is l have even worse hyperpigmentation than before which l have been dealing with for just over a year now.l have been on and off Obagi Nu Derm and l am starting to think the HQ 4% and tretinoin 0.025% is not doing much. Will this darkness go away and what else should l consider to clear my face l am starting to hate the way l look.

Doctor Answers (3)

Hyperpigmentation after a chemical peel

+2

From the photos it appears that you need to make an appointment with a board-certified dermatologist as soon as possible.  There are things that you may be able to do to present long term hyperpigmentation and scarring.  You will probably need a prescription for hydroquinone.  Rather than treating yourself with these strong products, I recommend that you work with a qualified professional to minimize your risk of complications in the future.  Good luck!


New York Dermatologist
3.5 out of 5 stars 6 reviews

Consult a dermatologist for your skin.

+2

You should consult a dermatologist.  You must stop home treating yourself or you will end up with hyperpigmentation and scarring.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 15 reviews

Chemical peel mistakes at home

+1

As mentioned in previous postings, I have seen countless burns, scars, mistakes etc with people self-treating with peels and other things. Please go see a dermatologist, a highly trained skin expert for a proper diagnosis and treatment plan and stop playing doctor.

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
5.0 out of 5 stars 20 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.